MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LENS 4K A/C CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. LENS 4K A/C CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72205058
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during an acl procedure, the camera heads had internal humidity affecting the image on the screen.The procedure was completed with a significant delay using the same device.No further complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.Visual inspection of the returned device noted moisture inside the lens.Functional evaluation revealed a blurry video output due to the moisture inside the lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with a component failure.Factors that could have contributed to the reported event include a weld failure.No containment or corrective actions are recommended at this time.

Brand Name
LENS 4K A/C CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key16134123
Report Number1643264-2023-00018
Device Sequence Number15362699
Product Code GCJ
UDI-Device Identifier00885556720790
UDI-Public00885556720790
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K191177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72205058
Device Catalogue Number72205058
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown